MathSciNet Relay Station
MathSciNet bibliographic data
MR2520375 11F12 (11F25 11F66)
Deitmar, Anton; Diamantis, Nikolaos Automorphic forms of higher order. J. Lond. Math. Soc. (2) 80 (2009), no. 1, 18–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement